# SDR 2014FA0000317

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Aircraft: N808MR
- Make and model: Dhav DHC8315
- Aircraft serial: 667
- Aircraft time: 3,618 hours, 1,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Part time: 3,618 hours, 1,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POSSIBLE PRESSURIZATION ISSUE, INSPECTED THE VHF ANTENNA FOR POSSIBLE EXTERNAL SKIN CRACKS IN THE PRESSURE VESSEL  AND FOUND NO CRACKS IN THE BS 222 - 252.3 OUTSIDE SKIN,  FOUND THE FORWARD AND AFT STRINGERS IN THE INTERNAL STRUCTURE THAT SUPPORTS THE ANTENNA WERE CRACKED.  THIS ACFT IS MODIFIED FOR SPECIAL MISSION MARITIME PATROL WITH A CAMERA MOUNTED IMMEDIATELY AFT OF THE NOSE GEAR DOORS.
